# SDR HALA2022021700049

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 30,528 hours, 71,348 cycles
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB -  ENG 2 SYS FAIL ALERT MESSAGE DURING CLIMBOUT // PER FIM 73-21 TASK 864 STEP E.5. NEED TO REPLACE EEC 18053 2/16/22. REPLACED EEC #2 ENG REF AMM 73-21-01-400-801. TEST OK 18053 2/16/22 INSP 7924 PERFORMED ENG RUN AND BITE REF AMM 73-21-01. NO FAULT SHOWN. OK FOR SERVICE.
